Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How do I get rid of malar rash due to photosensitivity? Using hydrochloroquinone for lupus

how to get rid of the malar rash due to photosensitivity . i have the rash on my cheeks. i have been using Hydrochloroqunione tablets for supressing the lupus flares but it is not giving me results. Also i use momate cream sparingly (very minimal) if the inflamation is a lot. I use a sunblock with Tinosorb M, Tinosorb S. Octocrylene and Zinc Oxide . Am i missing something? Please help.
Mon, 22 Oct 2012
Report Abuse
Dermatologist 's  Response
Hi,
Thanks for writing in.
There is nothing to be worried about.
Continue the medication .You are on right track.
Continue sunscreen and HCQ use.

Get routinely tested for hemoglobin and ANA profile.
Keep doing eye examination every 6 monthly.HCQ can affect eyes badly .Keeping track of eye is important.
Visit a qualified dermatologist or physician for proper treatment and follow up.

Hope this helps.
Regards

DrSudarshan
MD
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Photosensitivity


How do I get rid of malar rash due to photosensitivity? Using hydrochloroquinone for lupus

Hi, Thanks for writing in. There is nothing to be worried about. Continue the medication .You are on right track. Continue sunscreen and HCQ use. Get routinely tested for hemoglobin and ANA profile. Keep doing eye examination every 6 monthly.HCQ can affect eyes badly .Keeping track of eye is important. Visit a qualified dermatologist or physician for proper treatment and follow up. Hope this helps. Regards DrSudarshan MD Dermatologist